Q. My anxiety disorder relapsed after I drank beer. What should I do?

Answered by Dr. Saravan Pramod Settipalli and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Anxiety Disorder or Generalized Anxiety Disorder? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I have anxiety and panic since five years. My GP had given Nexito forte and Veniz XR 37.5. And, I felt better and asked him to reduce the dosage two years ago. He stopped both and gave Nextio plus from then till date. I felt better. I did not smoke or drink while on treatment. 10 days back, I stopped taking the tablet. I drank half a beer at a party, and the anxiety disorder relapsed. I will not drink any longer. Now, my questions are as follows. I am on Nexito plus. Suppose there is a relapse, should I take Veniz XR 37.5? When I completely stop all the medications, and there is a future relapse, should I take Nexito forte, Nexito plus or Veniz XR?


Related Questions:
Is my chest pain due to vitamin D3 deficiency?
My anxiety disorder relapsed after I drank beer. What should I do?
Kindly explain whether my feeling of foggy brain is panic attack or aura.
 

Dr. Saravan Pramod Settipalli
MBBS., MD INTERNAL MEDICINE
General Medicine, Internal Medicine

Hello,

Welcome to icliniq.com.

It seems to be an anxiety disorder. You need to avoid the triggering factors that cause the relapse. Be it alcohol or something like smoking, family issues or financial problems.

It is better to be on Nexito forte (Escitalopram and Clonazepam) during the episode of anxiety. If your symptoms were not controlled then, add on Veniz (Venlafaxine) to your medications.

Meditation and yoga will help control the problem.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


I feel tenderness when I press on both sides of chest. Please help.
Query: Hello doctor, I will attempt to summarize this as best I can here. Symptoms: I have been experiencing what feels like I strained my chest muscle(s). They have been terribly sore for about a week. The pain lessens after sleeping. But something as simple as stretching my arms seems to flare it back...  Read Full »
Dr. Mahmoud Ahmed Abelrahman Abouibrahim
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have checked the attached files thoroughly (attachment removed to protect patient identity). All the investigations you performed are within normal and there is no need for further investigations. From what you mentioned, you have acute muscle sprain which is due ...  Read Full »
 
I am feeling down, sad, and irritable after ejaculation and wet dreams. Please advice.
Query: Hello doctor, I have been looking for many years for treatment of symptoms like feeling very down, anxiety, sadness, irritability and loss of interest in everything in life. But, the main point is, it is for one to two days after ejaculation or wet dreams. I have consulted many doctors including se...  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. Generally, a person may feel low after masturbation and wet dream, and can have anxiety after the episode. What I suggest is to use short-acting anxiolytics such as Clonazepam 0.25 mouth dissolving, both morning and evening during that time for one to two days. Rega...  Read Full »
 
Taking 5mg lorazapam for anxiety disorder gives poor response. Is it safe to take one more tablet?
Query: Dear Doctor, I have panic/anxiety disorder and was prescribed with 5mg lorazepam. I took one tablet at 8 PM but still l would wake up anxious in the morning. Is it safe to take one more tablet?  Read Full »
Dr. Ashok Kumar Choudhary
Geriatrician

Answer: Hi, Thanks for posting your query at icliniq.com. At this moment you can take another 0.5mg but do not repeat it after that. Tomorrow you can discuss your poor response to the 0.5mg lorazepam either with your physician or you can discuss with me online, if online therapy for a psychiatry consultat...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Why are the veins in the penis swollen?
Hi doctor, I am 29 years old man, currently having issues with my penis. So it has been exactly one week where I was do ...Read more »
Is my behavior indicative of bipolar disorder?
Hello doctor, I am 18 years old and I do not know what is wrong with me. I think I have severe depression and anxiety, ...Read more »
What Are the Advancements in Cancer Treatment?
With advances in science, cancer treatment is not just the domain of surgery, but radiation therapy and chemotherapy equ ...Read more »